# SDR UPS01435913

- Difficulty date: May 9, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 NLG W/W STA 400 S-44R SPLICE PLATE FOUND CRACK AT CORNER RADIUS.  HFEC INSP C/OUT AS PER NTM PT6 51-00-00 FIG 1.  CRACK FOUND AT AFT HOLE AT SPLICE FITTING, BUT NIL CRACK AFTER AFT HOLE REF SCATCH ON CWS 330869.  EXISTING REPAIR DOUBLER REINSTALLED AS PER SRM 51-30-02.
